ARTICLES DE REVUES

  1. A. Frank, Z. Szigeti, On packing T-cuts (pdf), Journal of Combinatorial Theory, Series B, Vol. 61. No. 2. (1994) 263-271.
  2. A. Frank, Z. Szigeti, A Note on Packing Paths in Planar Graphs (pdf), Math. Program. 70 (1995) 201-209
  3. Z. Szigeti, On a matroid defined by ear-decompositions of graphs (pdf), Combinatorica 16 (2) (1996) 233-241
  4. A. Ageev, A. Kostochka, Z. Szigeti, A Characterization of Seymour Graphs (pdf), Journal of Graph Theory, Vol. 24, No. 4, (1997) 357-364
  5. Z. Szigeti, The two ear theorem on matching covered graphs (pdf), Journal of Combinatorial Theory, Series B, 74 (1998) 104-109
  6. Z. Szigeti, Hypergraph connectivity augmentation (pdf), Math. Program. 84: (1999) 519-527
  7. J. Bang-Jensen, H. Gabow, T. Jordán, Z. Szigeti, Edge-connectivity augmentation with partition constraints (postscript), SIAM Journal on Disc. Math. Vol. 12 No. 2 (1999) 160-207
  8. J. Cheriyan, A. Sebő, Z. Szigeti, Improving on the 1.5-approximation of a smallest 2-edge connected spanning subgraph (postscript), SIAM Journal on Disc. Math. Vol. 14, No. 2, (2001) 170-180.
  9. A. Frank, T. Jordán, Z. Szigeti, An orientation theorem with parity conditions (pdf),  Discrete Applied Mathematics, 115 (2001) 37-47.
  10. Z. Szigeti, On generalizations of matching-covered graphs (pdf), European Journal of Combinatorics, (2001) 22 865-877.
  11. Z. Szigeti, Perfect matchings versus odd cuts (postscript), Combinatorica, 22 (4) (2002) 575-589.
  12. Z. Szigeti, The graphic matroid parity problem (pdf), Journal of Combinatorial Theory / Series B, 88/2 (2003) 247-260.
  13. T. Jordán, Z. Szigeti, Detachments preserving local edge-connectivity of graphs (postscript), SIAM Journal on Disc. Math. Vol 17, No. 1, (2003) 72-87.
  14. Z. Szigeti, On a min-max theorem on bipartite graphs (pdf), Discrete Mathematics, Special issue: 6th Int. Conf. on Graph Theory, eds.: J.-L. Fouquet, I. Rusu, Vol. 276/1-3, (2004) 353-361.
  15. Z. Király, Z. Szigeti, Simultaneous well-balanced orientations of graphs (pdf), Journal of Combinatorial Theory, Series B, 96 (2006) 684-692.
  16. R. Grappe, Z. Szigeti, Covering symmetric semi-monotone functions (pdf), Discrete Applied Mathematics 156 (2008) 138-144.
  17. Z. Szigeti, Edge-splittings preserving edge-connectivity of graphs (pdf), Discrete Applied Mathematics, 156 (2008) 1011-1018.
  18. Z. Szigeti, Edge-connectivity augmentation of graphs over symmetric parity families (pdf), Discrete Mathematics 308 (2008) 6527-6532.
  19. Z. Szigeti, On edge-connectivity augmentation of graphs and hypergraphs (pdf), W. Cook, L. Lovász, J. Vygen (Editors): Research Trends in Combinatorial Optimization. Springer, Berlin 2009, 483-521.
  20. A. Bernáth, S. Iwata, T. Király, Z. Király, Z. Szigeti, Recent results on well-balanced orientations (pdf), Discrete Optimization 5 (2008) 663-676.
  21. N. Jami, Z. Szigeti, Edge-connectivity of permutation hypergraphs (pdf), Discrete Mathematics 312 (2012) 2536-2539.
  22. O. Durand de Gevigney, V. H. Nguyen, S. Klein, Z. Szigeti, Sandwich problems on orientations (pdf), Journal of the Brazilian Computer Society: Volume 18, Issue 2 (2012), 85-93.
  23. D. Rautenbach, Z. Szigeti, Greedy colorings of words (pdf), Discrete Applied Mathematics 160 (2012) 1872-1874.
  24. A. Bernáth, R. Grappe, Z. Szigeti, Augmenting the edge-connectivity of a hypergraph by adding a multipartite graph (pdf), Journal of Graph Theory, 72/3 (2013) 291-312.
  25. O. Durand de Gevigney, V. H. Nguyen, Z. Szigeti, Matroid-based packing of arborescences (pdf), SIAM Journal on Disc. Math. Vol. 27 No. 1 (2013) 567-574.
  26. J. Cheriyan, O. Durand de Gevigney, Z. Szigeti, Packing of rigid spanning subgraphs and spanning trees (pdf), Journal of Combinatorial Theory, Series B, Volume 105, (2014) 17-25.
  27. A. Bernáth, R. Grappe, Z. Szigeti, Covering symmetric crossing supermodular functions by partition constraints (pdf), SIAM Journal on Disc. Math. 31/1 (2017) 335-382.
  28. Q. Fortier, Cs. Király, M. Léonard, Z. Szigeti, A. Talon, Old and new results on packing arborescences (pdf), accepté dans Discrete Applied Mathematics
  29. O. Durand de Gevigney, Z. Szigeti, On (2k,k)-connected graphs (pdf), soumis ŕ Journal of Graph Theory (2017)
  30. Q. Fortier, Cs. Király, Z. Szigeti, S. Tanigawa, On packing spanning arborescences with matroid constraints, (pdf), soumis ŕ Combinatorica (Egres Technical Report No. TR-2016-18. Eötvös University) (2017)
  31. O. Durand de Gevigney, Z. Szigeti, On minimally 2-T-connected graphs (pdf), soumis ŕ Discrete Applied Mathematics (Egres Technical Report No. TR-2017-05. Eötvös University) (2017)
  32. T. Matsuoka, Z. Szigeti, Polymatroid-Based Capacitated Packing of Branchings, (pdf), soumis ŕ Mathematical Programming (Technical Report No. METR 2017-15, University of Tokyo) (2017)

ACTES DE CONFERENCES

  1. Z. Szigeti, On Lovász's Cathedral Theorem Proceedings of the Third Conference on Integer Programming and Combinatorial Optimization, eds.: G. Rinaldi, L.A. Wolsey, (1993) 413-423.
  2. A. Ageev, A. Kostochka, Z. Szigeti, A Characterization of Seymour Graphs, Proceedings of the fourth Conference on Integer Programming and Combinatorial Optimization, eds.: E. Balas, J. Clausen, (1995) 364-372.
  3. J. Bang-Jensen, H. Gabow, T. Jordán, Z. Szigeti, Edge-connectivity augmentation with partition constraints, Proc. 9th Annual ACM-SIAM Symp. on Disc. Alg. (1998) 306-315.
  4. J. Cheriyan, A. Sebő, Z. Szigeti, Improving on the 1.5-approximation of a smallest 2-edge connected spanning subgraph, Proceedings of the sixth Conference on Integer Programming and Combinatorial Optimization, eds.: Bixby, Boyd, Rios-Mercado, (1998) 126-136.
  5. Z. Szigeti, On a min-max theorem of cacti, Proceedings of the sixth Conference on Integer Programming and Combinatorial Optimization, eds.: Bixby, Boyd, Rios-Mercado, (1998) 84-95.
  6. Z. Szigeti, On optimal ear-decompositions of graphs, Proc. 7th IPCO Conference, Graz, LNCS 1610, Springer, (1999) 415-428.
  7. A. Frank, T. Jordán, Z. Szigeti, An orientation theorem with parity conditions, Proc. 7th IPCO Conference, Graz, LNCS 1610, Springer, (1999) 183-190.
  8. Z. Szigeti, On min-max results in matching theory, 6th International Conference on Graph Theory, (Marseille, 2000), Electron. Notes Dicrete Math., 5, Elsevier, Amsterdam, (2000) 291-294.
  9. Z. Szigeti, The nightmare of Mr Orient or orientation of graphs, ROADEF 2003, extended abstract, Avignon, (2003) 212-213.
  10. Z. Szigeti, On the local splitting off theorem, GRACO 2005, 2nd Brasilian Symposium on Graphs, Algorithms and Combinatorics, Electron. Notes Dicrete Math., 19, Elsevier, (2005) 57-61.
  11. S. Iwata, T. Király, Z. Király, Z. Szigeti, On well-balanced orientations, Proceedings of 4th Japanese Hungarian symposium on Discrete Mathematics and its Application, 2005
  12. R. Grappe, A. Bernáth, Z. Szigeti, Augmenting the edge-connectivity of a hypergraph by adding a multipartite graph, Electron. Notes in Discrete Math. 34 (2009) 173-177.
  13. A. Bernáth, R. Grappe, Z. Szigeti, Partition constrained covering of symmetric crossing supermodular functions, Proc. of Annual ACM-SIAM Symp. on Disc. Alg. (2010) 1512-1520.
  14. Z. Szigeti, On orientations of graphs, Matemática Contemporânea, Vol 39 (2010) 179-188.
  15. A. Ageev, Y. Benchetrit, A. Sebő, Z. Szigeti, An excluded minor characterization of Seymour graphs, Proc. 15th IPCO Conference, New York, LNCS 6655, Springer, (2011) 1-13.
  16. Cs. Király, Z. Szigeti, Reachability-based matroid-restricted packing of arborescences, Proceedings of the 10th Hungarian-Japanese Symposium on Discrete Mathematics and Its Applications, 2017, Budapest, Hungary
  17. Q. Fortier, Cs. Király, Z. Szigeti, S. Tanigawa, On packing spanning arborescences with matroid constraints, Electron. Notes Dicrete Math., 61, (2017) 451-457.

ARTICLES EN PREPARATION

  1. A. Ageev, Y. Benchetrit, A. Sebő, Z. Szigeti, An excluded minor characterization of Seymour graphs.

LIVRES EN PREPARATION

  1. Z. Szigeti, M. Preissmann, Optimisation Combinatoire et Graphes: Exercices et Solutions, 300 pages, Premiers deux chapitres (pdf)

RAPPORTS DE RECHERCHE RECENTS

  1. Z. Szigeti, S. Tanigawa, An algorithm for the problem of minimum weight packing of arborescences with matroid constraints, Technical Report No. METR 2017-14, University of Tokyo, (2017)

MANUSCRITS

  1. Z. Szigeti, On Seymour Graphs, Report No. 93803-OR, Research Institute for Discrete Mathematics, Universität Bonn, 1993,
  2. D. Rautenbach, Z. Szigeti, Simultanous large cuts, Report No. 04937-OR, Research Institute for Discrete Mathematics, Universität Bonn, 2004,
  3. Q. Fortier, M. Léonard, Z. Szigeti, A. Talon, Old and new results on packing arborescences (pdf), G-SCOP, Grenoble, 2016

THESES

  1. Z. Szigeti, T-joins and T-cuts, Master's Thesis, 1991, (en hongrois)
  2. Z. Szigeti, On conservative weightings of graphs, Ph. D. Thesis, 1994, (en anglais)
  3. Z. Szigeti, Parity in graph theory, Habilitation Thesis, 2000, (en français)